Faster method of computation of lattice quark number susceptibilities

Gavai R, Sharma S (2012)
Physical Review D 85(5): 054508.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We compute the quark number susceptibilities in two flavor QCD for staggered fermions by adding the chemical potential as a Lagrange multiplier for the point-split number density term. Since a lesser number of quark propagators is required at any order, this method leads to faster computations. We propose a subtraction procedure to remove the inherent undesired lattice terms and check that it works well by comparing our results with the existing ones where the elimination of these terms is analytically guaranteed. We also show that the ratios of susceptibilities are robust, opening a door for better estimates of location of the QCD critical point through the computation of the tenth and twelfth order baryon number susceptibilities without significant additional computational overload.
Erscheinungsjahr
Zeitschriftentitel
Physical Review D
Band
85
Zeitschriftennummer
5
Seite
054508
ISSN
eISSN
PUB-ID

Zitieren

Gavai R, Sharma S. Faster method of computation of lattice quark number susceptibilities. Physical Review D. 2012;85(5):054508.
Gavai, R., & Sharma, S. (2012). Faster method of computation of lattice quark number susceptibilities. Physical Review D, 85(5), 054508. doi:10.1103/PhysRevD.85.054508
Gavai, R., and Sharma, S. (2012). Faster method of computation of lattice quark number susceptibilities. Physical Review D 85, 054508.
Gavai, R., & Sharma, S., 2012. Faster method of computation of lattice quark number susceptibilities. Physical Review D, 85(5), p 054508.
R. Gavai and S. Sharma, “Faster method of computation of lattice quark number susceptibilities”, Physical Review D, vol. 85, 2012, pp. 054508.
Gavai, R., Sharma, S.: Faster method of computation of lattice quark number susceptibilities. Physical Review D. 85, 054508 (2012).
Gavai, R., and Sharma, Sayantan. “Faster method of computation of lattice quark number susceptibilities”. Physical Review D 85.5 (2012): 054508.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1112.5428

Inspire: 1082716

Suchen in

Google Scholar